# SDR ABXA9600156

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 991556141
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE APB WEB CORRODED JUST BELOW FLOOR LEVEL AT FS 996 AND BETWEEN LBL 10 AND LBL 20.  REPAIRED WEB IAW ABX REA D953-13041-MR.
